Hiroshima Mathematical Journal

Classification of bi-polarized 3-folds $(X, L_{1}, L_{2})$ with $h^{0}(K_{X}+L_{1}+L_{2})=1$

Yoshiaki Fukuma

Full-text: Open access

Abstract

Let $X$ be a complex smooth projective variety of dimension 3, and let $L_1$ and $L_2$ be ample line bundles on $X$. In this paper we classify $(X, L_{1}, L_{2})$ with $h^{0}(K_{X}+L_{1}+L_{2})=1$.

Article information

Source
Hiroshima Math. J., Volume 48, Number 2 (2018), 159-170.

Dates
Received: 26 January 2017
Revised: 9 February 2018
First available in Project Euclid: 1 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1533088829

Digital Object Identifier
doi:10.32917/hmj/1533088829

Mathematical Reviews number (MathSciNet)
MR3835555

Zentralblatt MATH identifier
06965539

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14J30: $3$-folds [See also 32Q25]

Keywords
polarized manifold adjoint bundle sectional geometric genus

Citation

Fukuma, Yoshiaki. Classification of bi-polarized 3-folds $(X, L_{1}, L_{2})$ with $h^{0}(K_{X}+L_{1}+L_{2})=1$. Hiroshima Math. J. 48 (2018), no. 2, 159--170. doi:10.32917/hmj/1533088829. https://projecteuclid.org/euclid.hmj/1533088829


Export citation